# SDR CKSA98161

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1500 5 ABOVE UPPER CUSP AREA.  REMOVED DAMAGED AREA OF FRAME OF LT FRAME FS 1500 5 ABOVE UPPER CUSP.  FAB REPAIR STRAP AND SHIM, FITTED, DRILLED, AND DEBURRED FRAME, SHIM AND STRAP IAW COTNEY DWG NR D93-R70.  TREATED, PRIMED, SEALED AND INSTALLED REPAIR STRAP AND SHIM ON LT FRAME AT FS 1500 5 ABOVE CUSP IAW COTNEY DWG NR D93-R70.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04961 TASK NR Y1418.
